On high-order differentiability of the policy function

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

This note presents some results concerning high-order differentiability of the policy function. It is shown that simple examples of cubic return functions may yield optimal policies which under standard conditions are not differentiable to high order. The loss of differentiability, however, is not robust to small perturbations of the model. For instance, monotone policy functions are almost always high-order differentiable.

Original languageEnglish (US)
Pages (from-to)565-570
Number of pages6
JournalEconomic Theory
Volume3
Issue number3
DOIs
StatePublished - Sep 1 1993
Externally publishedYes

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'On high-order differentiability of the policy function'. Together they form a unique fingerprint.

  • Cite this